Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Experience Dizziness From Medications

Does Anyone Experience Dizziness From Medications

A MyParkinsonsTeam Member said:

Yes I have dizzyness all the time. The doctor said just get up very slow so you want fail are pass out.To take it easy.It come from the medications.Now that is what the doctor told me.

posted 4 days ago
A MyParkinsonsTeam Member said:

Hi Kris, so sorry you’re having to suffer with this annoying symptom! I have’t checked my meds yet, feel it may be a trade off for something worse. I’m afraid to know. Good luck, i hear they’re very good, the specialist. I look most forward to hearing what you’ve learned.
StayPD strong and have faith.
Carol

posted 1 day ago
A MyParkinsonsTeam Member said:

I've been dizzy for about a week,.to the point that I only want.to sit in my recliner or lie down. It may be sinus but much worse than usual. Have an appt n the 24th with movement disorder specialist and hope she can give me some helpful info. If she tells me anything useful, I will pass it along.

posted 1 day ago
A MyParkinsonsTeam Member said:

Hello, i have dizzyness all the time. I dont knowif its from meds or PD. Have forgotten to ask the Dr so let me know. Guess I’ve gotten use to it.
Hope you have a good day and keep the faith.

posted 5 days ago
A MyParkinsonsTeam Member said:

It's very common. Some meds cause low blood pressure, which causes dizziness, especially when standing up.

posted 5 days ago
Already a Member? Log in